MAUDE Adverse Event Report: STRYKER TRAUMA KIEL U-BLADE SET, TI GAMMA3® Ø10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL U-BLADE SET, TI GAMMA3® Ø10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3066-0090S
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
As reported: the u-lag screw cutout was occurred.The u-blade has deformed.Revision surgery to bipolar will be planned.
 
Event or Problem Description
As reported: the u-lag screw cutout was occurred.The u-blade has deformed.Revision surgery to bipolar will be planned.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In the case presented a patient (no data provided) had been treated with above u-lag screw on (b)(6) 2022.The patient allegedly experienced a cut out and was revised with a bipolar hip on (b)(6) 2023.With available information a product deficiency was not determined.Contraindications, warnings and precautions and potential adverse effects are pointed out in the ifu: the rmf considers that a revision surgery due to cut out or medialization is a typical complication of proximal femoral nailing.This harm does not primly depend on the implant.It is mostly caused by the kind of fracture, patient's general condition (osteoporosis), and primly the respective surgical technique.In the case of a cut out an extensive damage of the hip joint would result which has to be treated with arthroplasty.Due to missing medical information ¿ no x-ray provided¿ it could not be determined whether the event actually presented a medialization or rather a cut-out of the lag screw.If more information or the item itself is provided, the case will be reassessed.A cut out, collapse of femur head over the lag screw, is attributed to a patient related issue.

Brand Name
U-BLADE SET, TI GAMMA3® Ø10.5X90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16718156
Report Number0009610622-2023-00113
Device Sequence Number7237772
Product Code HSB
UDI-Device Identifier04546540595980
UDI-Public04546540595980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3066-0090S
Device Catalogue Number30660090S
Device Lot NumberK075D30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown